On the quadratic stability of switched interval systems: Preliminary results

Ezra Zeheb*, Oliver Mason, Selim Solmaz, Robert Shorten

*Corresponding author for this work

Research output: Chapter in Book/Report/Conference proceedingConference paperpeer-review

Abstract

In this paper we present some preliminary results on the quadratic stability of switched systems with uncertain parameters. We show that the quadratic stability of a class of switched uncertain systems may be readily verified using simple algebraic conditions. Examples are presented to demonstrate the efficacy of our techniques.

Original languageEnglish
Title of host publicationProceedings of the 20th IEEE International Symposium on Intelligent Control, ISIC '05 and the 13th Mediterranean Conference on Control and Automation, MED '05
Pages12-17
Number of pages6
DOIs
Publication statusPublished - 1 Dec 2005
Externally publishedYes
Event20th IEEE International Symposium on Intelligent Control, ISIC '05 and the13th Mediterranean Conference on Control and Automation, MED '05 - Limassol, Cyprus
Duration: 27 Jun 200529 Jun 2005

Publication series

NameProceedings of the 20th IEEE International Symposium on Intelligent Control, ISIC '05 and the 13th Mediterranean Conference on Control and Automation, MED '05
Volume2005

Conference

Conference20th IEEE International Symposium on Intelligent Control, ISIC '05 and the13th Mediterranean Conference on Control and Automation, MED '05
CountryCyprus
CityLimassol
Period27/06/0529/06/05

ASJC Scopus subject areas

  • Engineering(all)

Fingerprint

Dive into the research topics of 'On the quadratic stability of switched interval systems: Preliminary results'. Together they form a unique fingerprint.

Cite this